# SDR FDEA201004121161

- Difficulty date: April 12, 2010
- Submitted: May 12, 2010
- Operation: Air carrier
- Aircraft: N361FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48260
- Aircraft time: 75,748 hours, 26,174 cycles
- Engine: Ge CF66D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: ACA72261
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD SPOOLS - NR 4 SPOOL HAS CRACK INDICATIONS AT HOLES C & D.   REAMED HOLE "C" TO 0.520 ", HOLE "D" TO 0.460" IAW SRM 53-50-00, FIG 17, VOL I.  NO CRACKS NOTED.  FABRICATED AND INSTALLED BUSHING FOR HOLE "C" IAW SRM 53-50-00, FIG 17, VOL I.  NO BUSHING REQUIRED FOR HOLE "D".
